Ohio, 2025Flash Flooding and Flooding in Ohio, February 16 to 19, 2025
February 16 to 19, 2025 · NWS RLX · 20 events in 7 counties and zones
Light precipitation started to arrive the evening of the 14th, then more substantial rain spread across the area overnight into the 15th as a warm front approached from the south. While precipitation coverage eroded from southeast Ohio and northwest West Virginia during the afternoon, moderate to heavy rain continued to trail across northeast Kentucky, southern West Virginia, and southwest…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Light precipitation started to arrive the evening of the 14th, then more substantial rain spread across the area overnight into the 15th as a warm front approached from the south. While precipitation coverage eroded from southeast Ohio and northwest West Virginia during the afternoon, moderate to heavy rain continued to trail across northeast Kentucky, southern West Virginia, and southwest Virginia. This precipitation band lifted north with a front during the night, then a passing low pushed additional showers through with a cold front on the 16th. Rain turned to snow as cold air moved in behind the front, then light snow showers lingered into the 17th.
Rainfall amounts in southeast Ohio ranged from one and a half to two and three quarter inches. Widespread flooding led to many road closures across southeast Ohio.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Feb 15, 8:44 PM EST, 3 hours 31 minutes earlier.
Area forecast discussion, Feb 15, 8:44 PM EST, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
844 PM EST Sat Feb 15 2025
.SYNOPSIS...
Low pressure system brings high confidence in significant flooding
this weekend. Snow to end the event. Cold next week with snow around
mid-week.
&&
.NEAR TERM /UNTIL 5 AM SUNDAY MORNING/...
As of 840 PM Saturday...
Showers have developed in the warm sector, so have added a
slight chance of rain in that area overnight.
As of 650 PM Saturday...
Have allowed the Winter Weather Advisory to expire as
temperatures have risen above freezing.
As of 233 PM Saturday...
Key Points:
* Winter Weather Advisory remains in effect for higher elevations
of Pocahontas and Randolph counties until 7 PM this evening.
* Flood Watch remains in effect for the entire area through Sunday night.
* High Wind Watch was upgraded to a Wind Advisory for the higher elevations
of our northeast mountains in effect from 10 AM Sunday to 1 PM Monday.
With temperatures around 32F, decided to keep winter weather advisory in
effect until 7 PM this evening. WAA should bring temperatures above freezing
by late afternoon or evening.
A prolonged period of moderate to heavy rain will continue across
southern WV and SW VA this afternoon and evening. Light to moderate
rain will be possible across portions of SE OH and northern half of
WV through this evening. Then, the warm front should lift north
later this evening spreading rain across the rest of the area
overnight. This will pose a threat for flooding of creeks, small
streams, river, and low lying and poor drainage areas further north
affecting the rest of the area with precipitation through Sunday.
Therefore, a Flash Flood Watch remains in effect for the entire area
until Sunday night.
The pressure gradient tightens up as a surface low pressure
approaches from the west, crossing with a cold front Sunday morning.
This front will bring additional convective rain showers, with
higher rainfall rates across the area on Sunday. Blended NBM with
the GFS solution for Sunday, permitting rain to transition to
rain showers while decreasing in intensity and coverage. Much
colder air behind the cold front will transition rain into snow
starting across SE OH by early Sunday afternoon, and then
spreading east into the eastern mountains.
Winds will increase behind the front on Sunday, with gusts up to 35
mph across the lowlands, and up to 57 mph along the higher peaks
of our northeast mountains. Decided to upgrade the watch to a Wind
Advisory for higher elevations of Pocahontas and Randolph counties
from 10 AM Sunday to 1 PM Monday.
&&
.SHORT TERM /5 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
As of 245 PM Saturday...
Key Points:
* Heavy snow continues in the mountains Sunday night, tapering off
on Monday
* Blowing and drifting of mountain snow may enhance travel impacts
Sunday night into Monday
* Windy conditions in the mountains and breezy conditions in the
lowlands continue Monday with wet soils, some tree damage may occur
Surface low pressure continues to eject into the Canadian Maritimes
Sunday night. Cold advection on breezy to windy northwesterly flow
will continue to drive temperatures down from just over the freezing
mark to the upper teens/lower 20s over the lower elevations and
lower teens in the mountains by Monday morning. Moisture
contribution from the Upper Great Lakes looks decent, but somewhat
short lived during this period, with additional upslope enhanced
liquid equivalents of perhaps a third to half an inch. The bulk of
model guidance does show snow liquid ratios approaching 20:1 during
the period, but forecast moisture profiles could be a little tenuous
to support snow/liquid ratios this high. Overall, think confidence
high enough to upgrade existing Winter Weather Advisories to Winter
Storm Warnings for the highest elevations with 5 to 8 inches of
snowfall expected. Impacts will be enhanced by blowing and drifting
of high ratio snow with winds gusting 45 to 55 mph. While blizzard
conditions may exist for a period, especially along the highest
ridgetops, generally think this is best handled by a Winter Storm
Warning. May also see a brief period where wind chills touch
criteria along the highest ridgetops Monday morning, but given the
substantial number of products out, will hold off on issuing
anything for that this early. Will also expand Winter Weather
Advisories out to most of the neighboring zones where 3 to 5 inches
of snow can be expected. Across the remainder of the lowlands,
accumulating snow showers will be possible, likely concentrated in
lake enhanced streamers late Sunday night into Monday. At this time,
this doesn't look to approach advisory type levels, but could be
impactful for the Monday morning commute given recent rainfall
washing away snow abatement.
In addition to strong winds across the highest elevations, winds
will be breezy across the lower elevations Sunday night into Monday
with gusts generally 25 to 35 mph. Coupled with very wet soil
conditions, these winds may be sufficient to toppled shallow rooted
trees and may cause some power outages.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 240 PM Saturday...
Key Point:
* Still some uncertainty, but confidence is building for a potential
all elevation snow event Wednesday into Thursday
Dry, but cold conditions are expected Tuesday with morning lows in
the mid teens to lower 20s and afternoon highs only rising to near
freezing.
The next weather maker is just coming onshore today across the
PacNW, so should see some higher quality sampling for subsequent
model runs. For now, guidance is converging toward a fairly quick
hitting system moving into the TN Valley early Wednesday
morning, crossing into our area during the day Wednesday and
departing by Wednesday night. Model consensus currently keeps
the rain/snow line just to our south yielding an all snow event,
but could certainly see this change with even a minor change in
the low's track. Probabilistic guidance givens 50% chance or
greater for 4 inches or more in 24 hours from US-50 and south
Wednesday morning through Thursday morning. Some additional
upslope enhanced snow may linger in the mountains well into the
day Thursday.
Quiet weather then briefly returns with another disturbance possible
for next weekend.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
As of 645 PM Saturday...
A band of rain associated with a warm front will lift northward
across the area causing IFR conditions. Later tonight, some
areas of West Virginia and southwest Virginia will improve to
MVFR or VFR conditions, A cold front will then push through
Sunday morning, causing some MVFR to IFR conditions. Behind the
front generally MVFR conditions can be expected until some snow
develops late Sunday, causing some more IFR conditions.
A strong low level southwesterly jet can be expected in advance
of the cold front. Locations in southeast Ohio and northwest
West Virginia can expect some low level wind shear. Behind the
cold front strong and gusty northwesterly winds can be expected.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z MONDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing and intensity of restrictions could
vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE SUN
UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11
EST 1HRLY 19 20 21 22 23 00 01 02 03 04 05 06
CRW CONSISTENCY H H L M H H M M H M M M
HTS CONSISTENCY M M L L L H H M M H H M
BKW CONSISTENCY H H L M H H H H H H M H
EKN CONSISTENCY H H H H H H H H H H H M
PKB CONSISTENCY H M M L M H H M H H H H
CKB CONSISTENCY M M H H M H H H M M M M
AFTER 00Z MONDAY...
IFR conditions possible once again late this weekend and next
week in snow, especially across the mountains.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through late Sunday night for WVZ005>011-013>020-
024>034-039-040-515>526.
Winter Weather Advisory from 1 PM Sunday to 10 AM EST Monday
for WVZ039-040-520-521-525.
Winter Storm Warning from 1 PM Sunday to 10 AM EST Monday for
WVZ522-523-526.
Wind Advisory from 10 AM Sunday to 1 PM EST Monday for WVZ523-
526.
OH...Flood Watch through late Sunday night for OHZ066-067-075-076-
083>087.
KY...Flood Watch through late Sunday night for KYZ101>103-105.
VA...Flood Watch through late Sunday night for VAZ003-004.
&&
SYNOPSIS...ARJ/JP
NEAR TERM...RPY/ARJ
SHORT TERM...JP
LONG TERM...JP
AVIATION...RPYHazardous weather outlook, Feb 15, 6:58 PM EST, 5 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
658 PM EST Sat Feb 15 2025
WVZ523-526-170000-
Northwest Pocahontas-Southeast Randolph-
658 PM EST Sat Feb 15 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT...
...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 1 PM EST MONDAY...
...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 10 AM
EST MONDAY...
This Hazardous Weather Outlook is for portions of northeast West
Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Wind Advisory.
Winter Storm Warning.
Accumulating snow is possible around the middle of next week.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
WVZ522-170000-
Southeast Webster-
658 PM EST Sat Feb 15 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT...
...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 10 AM
EST MONDAY...
This Hazardous Weather Outlook is for portions of northeast West
Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Winter Storm Warning.
Accumulating snow is possible around the middle of next week.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
WVZ516-518-524-170000-
Southeast Raleigh-Southeast Fayette-Southeast Pocahontas-
658 PM EST Sat Feb 15 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT...
This Hazardous Weather Outlook is for portions of northeast and
southeast West Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Accumulating snow is possible around the middle of next week.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
WVZ039-040-520-521-525-170000-
Upshur-Barbour-Southeast Nicholas-Northwest Webster-
Northwest Randolph-
658 PM EST Sat Feb 15 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO
10 AM EST MONDAY...
This Hazardous Weather Outlook is for portions of northeast,
northern and southeast West Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Winter Weather Advisory.
Accumulating snow is possible around the middle of next week.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
WVZ032-170000-
Taylor-
658 PM EST Sat Feb 15 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT...
This Hazardous Weather Outlook is for portions of central West
Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Accumulating snow is possible around the middle of next week.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>031-033-034-515-517-519-170000-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-McDowell-Wyoming-Northwest Raleigh-
Northwest Fayette-Northwest Nicholas-
658 PM EST Sat Feb 15 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT...
This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia, and portions of central, northern,
southeast, southern and western West Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Accumulating snow is possible around the middle of next week.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Feb 15, 10:29 PM EST, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1029 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM Debris Flow 1 N Beaver 37.76N 81.15W
02/15/2025 Raleigh WV 911 Call Center
Rock slide 100 block of Tank Branch Rd near
Glen Morgan.
&&Local storm report, Feb 15, 10:36 PM EST, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1036 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM Flash Flood 2 S Delbarton 37.68N 82.18W
02/15/2025 Mingo WV 911 Call Center
Bulldog Blvd is completely blocked by water.
&&Local storm report, Feb 15, 11:57 PM EST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1157 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM Flash Flood 5 SW Ripley 38.76N 81.76W
02/15/2025 Jackson WV Public
Street flooding.
&&Local storm report, Feb 15, 11:59 PM EST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1159 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM Flash Flood 2 SSE Delbarton 37.68N 82.18W
02/15/2025 Mingo WV 911 Call Center
Water across road and up to headlights on a
lifted truck near Mullins Tire.
&&Local storm report, Feb 16, 12:04 AM EST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1204 AM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM Flash Flood 1 NE Buffalo 38.62N 81.97W
02/15/2025 Putnam WV Public
Street flooding.
&&Local storm report, Feb 16, 12:06 AM EST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1206 AM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM Flash Flood Hurley 37.42N 82.02W
02/15/2025 Buchanan VA Public
Very significant flooding is ongoing, with
many roadways/other areas completely
flooded.
&&Flash Flood, Jackson
- When
- February 16, 12:15 AM EST to 6:05 AM EST
- Where
- Jackson County, 0.55 mi E of Hitchcock to 0.6 mi E of Hitchcock
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.899, -82.570
State Route 93 was closed between Madison and Morgan Streets due to flooding.
Flash Flood, Gallia
- When
- February 16, 2:02 AM EST to 6:05 AM EST
- Where
- Gallia County, 1.03 mi W of Crown City to 1.18 mi WNW of Crown City
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.602, -82.299
Flooding was observed along sections of State Route 218, Bowden Road, Raccoon Road, and Teens Run Road.
Flash Flood, Gallia
- When
- February 16, 2:11 AM EST to 6:05 AM EST
- Where
- Gallia County, 0.87 mi WNW of Cadmus to 0.74 mi E of Peniel
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.776, -82.445
Flooding was observed on Gallia Road, State Route 233, and State Route 141.
Flash Flood, Gallia
- When
- February 16, 2:14 AM EST to 6:05 AM EST
- Where
- Gallia County, 1.75 mi NW of Cora to 1.53 mi NW of Cora
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.840, -82.390
Flooding was observed on State Route 325 near Rio Grande and Centerpoint Road.
Flash Flood, Lawrence
- When
- February 16, 2:45 AM EST to 6:05 AM EST
- Where
- Lawrence County, 0.88 mi NW of Wilgus to 1.01 mi WNW of Wilgus
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.640, -82.460
Route 141 was closed at Long Creek, just north of intersection with Route 775.
Flash Flood, Lawrence
- When
- February 16, 3:00 AM EST to 6:05 AM EST
- Where
- Lawrence County, 0.54 mi E of Lisman to 0.87 mi SSW of Lisman
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.650, -82.670
Route 93 north of Pedro was closed due to flooding.
Flash Flood, Meigs
- When
- February 16, 3:25 AM EST to 8:23 AM EST
- Where
- Meigs County, 0.31 mi WNW of Five Pts to 0.52 mi SW of Five Pts
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.051, -81.975
Chester Road was closed between Routes 124 and 7 due to flooding.
Flood, Washington
- When
- February 16, 3:38 AM EST to February 17, 6:46 AM EST
- Where
- Washington County, 0.85 mi N of Macksburg to 1.14 mi SE of Macksburg
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.642, -81.469
Duck Creek at Macksburg exceeded a bankfull level of 13 feet on the morning of February 16th. The creek plateaued around 14.4 feet that evening and then returned to its banks the next morning. This resulted in flooding of Main Street and agricultural fields adjacent to the creek.
Flash Flood, Meigs
- When
- February 16, 3:50 AM EST to 8:23 AM EST
- Where
- Meigs County, 2.12 mi NE of Danville to 1.98 mi NE of Danville
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.040, -82.220
Route 325 was closed due to flooding at Malloons Creek near Briar Ridge Road.
Flood, Meigs
- When
- February 16, 3:51 AM EST to February 17, 7:33 PM EST
- Where
- Meigs County, 1.22 mi N of Bashan to 0.56 mi NNW of Chester
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.068, -81.867
The Shade River near Chester exceeded a bankfull level of 16 feet on the morning of February 16th. The river reached a crest around 23.9 feet the next morning, then receded below bankfull the night of the 17th. While out of its banks, flooding was observed along Scout Camp Road, Sugar Run Creek bridge, and fields adjacent to the river.
Flash Flood, Meigs
- When
- February 16, 4:45 AM EST to 8:23 AM EST
- Where
- Meigs County, 0.68 mi N of Harrisonville to 0.48 mi ESE of Harrisonville
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.130, -82.129
Route 143 was closed due to flooding between Routes 684 and 124.
Flood, Vinton
- When
- February 16, 5:00 AM EST to February 17, 5:45 PM EST
- Where
- Vinton County, 1.96 mi ENE of Allensville to 0.46 mi ESE of Allensville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.279, -82.585
Flooding was observed on US 50 west of McArthur.
Flood, Washington
- When
- February 16, 6:10 AM EST to February 17, 5:30 AM EST
- Where
- Washington County, 0.57 mi W of Bloomfield to 1.32 mi E of Wingett Run
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.569, -81.211
The Little Muskingum at Bloomfield exceeded a bankfull level of 16 feet on the morning of February 16th. After cresting around 21.4 feet during the evening, the river returned to its banks the next morning. Before doing so, however, flooding was observed at Route 26 near the intersection with Route 260 and in fields near the gage.
Flash Flood, Vinton
- When
- February 16, 7:00 AM EST to 8:23 AM EST
- Where
- Vinton County, 0.89 mi NNW of Puritan to 0.62 mi NE of Hamden
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.162, -82.506
Flooding was observed on Route 160 near Route 349.
Flood, Vinton
- When
- February 16, 7:00 AM EST to February 17, 5:35 PM EST
- Where
- Vinton County, 1.02 mi ENE of Allensville to 0.94 mi NW of Allensville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.274, -82.602
Flooding was observed on Route 50 near the Dollar General in Allensville.
Flood, Washington
- When
- February 16, 8:55 AM EST to February 17, 12:45 PM EST
- Where
- Washington County, 0.9 mi WSW of Bonn to 0.55 mi ENE of Stanleyville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.527, -81.396
Duck Creek below Whipple exceeded a bankfull level of 12 feet on the morning of February 16th. The creek continued to rise to a crest near 15 feet that night, then returned to its banks the afternoon of the 17th. While the creek was out of its banks, low sections of Route 821, the intersection of Kohl and Whipple Run Roads, Route 16 above Stanleyville, and agricultural fields around Whipple all flooded.
Flood, Athens
- When
- February 16, 9:20 AM EST to February 17, 5:35 PM EST
- Where
- Athens County, 2.54 mi WSW of Amesville to 2.05 mi E of Canaanville
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.386, -81.994
State Route 690 was closed from State Route 550 to Mcafee Road due to flooding.
Flood, Athens
- When
- February 16, 9:20 AM EST to February 17, 5:45 PM EST
- Where
- Athens County, 0.74 mi NW of Guysville to 1.46 mi NW of Amesville
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.288, -81.929
Portions of State Route 329 were closed due to flooding.
Flood, Lawrence
- When
- February 16, 1:20 PM EST to February 19, 1:32 PM EST
- Where
- Lawrence County, 1.86 mi WSW of Aid to 1.53 mi WSW of Linnville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.587, -82.510
Symmes Creek at Aid rose above a bankfull level of 19 feet on the afternoon of February 16th. After cresting that night, the creek briefly returned to bankfull before exceeding its banks again the next evening. A second, higher crest near 20.7 feet occurred the afternoon of the 18th, then the creek receded back into its banks the afternoon of the 19th.
Flood, Lawrence
- When
- February 17, 11:56 PM EST to February 19, 3:45 AM EST
- Where
- Lawrence County, 1.42 mi ESE of Hanging Rock to 1.05 mi NNW of Coryville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.542, -82.695
The Ohio River at Ironton exceeded a bankfull level of 52 feet on the night of February 17th, then rose to a crest around 53 feet the following afternoon. The river slowly returned to its banks early on the morning of the 19th. While out of its banks, flooding occurred along low areas of Storms Creek.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Georgia, February 16, 20251 death · $415,000 · EF1 · 145 events
- High Wind in Pennsylvania, February 16 to 17, 20251 death · 56 kt wind · 10 events
- Cold in Nebraska, February 16, 20251 death · 1 event
- Lake-Effect Snow and High Wind in New York, February 16 to 19, 20251 injured · $2.3 million · 56 kt wind · 5 events
- Avalanche and High Wind in Virginia, February 16, 2025$300,000 · 60 kt wind · 27 events
- Damaging Winds in North Carolina, February 16, 2025$156,000 · 53 kt wind · 25 events
- Damaging Wind in Maryland, February 16, 2025$250,000 · 76 kt wind · 1 event
- Blizzard and High Wind in Pennsylvania, February 16 to 17, 20251 injured · $59,000 · 56 kt wind · 17 events
- High Wind in North Carolina, February 16, 2025$108,000 · 60 kt wind · 9 events
- Lake-Effect Snow and High Wind in New York, February 16 to 18, 20252 injured · 50 kt wind · 30 events
- Damaging Winds and Strong Wind in North Carolina, February 16, 2025$60,000 · 50 kt wind · 6 events
- Extreme Cold in North Dakota, February 16 to 19, 202536 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1235243, 1235239, 1235241, 1235242, 1235244, 1235245, 1235248, 1235259, 1235249, 1235266, 1235251, 1239887, 1235261, 1235252, 1235256, 1235260, 1235238, 1239891, 1235263, 1235267.